# SDR AU970711

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65448517
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 SPOILER OUTBOARD ACTUATOR FORWARD ATTACHMENT LUG BROKEN OFF - MINOR DAMAGE TO STRUCTURE ADJACENT TO ACTUATOR
